Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Cough, Cold and Flu/

Phenylephrine HCl 10mg Paracetamol 500mg Chlorphenamine maleate 2mg Tablet 1 Tablet

Phenylephrine HCl 10mg Paracetamol 500mg Chlorphenamine maleate 2mg Tablet 1 Tablet
8.00
QUANTITY
Add To Bag
Free
Members Get A Free Pantene 3mm Biotin Strength 70ml GWP For A Min. Spend Of P200 On Participating Hair Care Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 25 To Dec 31.
GWP 2025 May Mall Justice League Notebook 05
[1] Free Gift(s) GWP 2025 May Mall Justice League Notebook 05
Terms & Conditions
Free
Free
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 25 To May 21.
Free
Free
Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2300 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Free
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Free
Product code
10095304
Product Details
About This Shop
Promotion
Payment & Delivery
Product Details
Description

DECOLGEN Phenylpropanolamine HCI + Chlorphenamine Maleate + Paracetamol 25mg/ 2mg/ 500mg Tablet (sold per piece) 1s

Decolgen Forte is your powerful solution for the relief of clogged nose & headache.

Benefits:
-It contains stronger and longer-lasting decongestant compared to other colds medicines (with Phenylephrine HCl)
-Antihistamine for runny nose and sneezing

Place of Origin

Philippines

Product Usage

Orally, one tablet every 6 hours, or as recommended by a doctor.

Ingredients

Each Tablet Contains 500Mg Of Paracetamol; 25Mg Of Phenylpropanolamine Hydrochloride And 2Mg Chlorphenamine Maleate.

Warnings

Use with caution in patients with high blood pressure

Width

1

Height

1

Depth

1

HIDE